# SDR UIEA2020032300531

- Difficulty date: March 22, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 97,755 hours, 20,043 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WXR WEAK DISPLAYED ON EHSI WHEN REACHING CRUISE ALT FL 300.( PERFORMED OPERATIONAL TEST ON WEATHER RADAR SYSTEM, REF AMM 34-43-00. OPERATIONAL TEST NORMAL, COULD NOT DUPLICATE FAULT AT THIS TIME. )
